MAUDE Adverse Event Report: ARTHREX, INC. TIGHTROPE® II ABS, IMPLANT OPEN; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. TIGHTROPE® II ABS, IMPLANT OPEN; NON-DEGRADABLE FIXATN FASTENER
Model Number TIGHTROPE® II ABS, IMPLANT OPEN
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The contribution of the device to the reported event could not be determined as the device is not expected to be returned for evaluation.The probable cause of the event could not be determined from the information available and without device evaluation.As no further investigation was able to be performed no change in harm was identified.The most likely cause for the reported failure can be attributed to user error of the device due to misaligned insertion.
 
Event or Problem Description
It was reported during an acl repair the tight rope would not tension when shuttling through the suture.It was removed and replaced but the same even occurred.It was replaced with the older style tight rope and the case was completed with no further issues.The patient is fine to date.

Brand Name
TIGHTROPE® II ABS, IMPLANT OPEN
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19228291
Report Number1220246-2024-02691
Device Sequence Number6980741
Product Code MBI
UDI-Device Identifier00888867371903
UDI-Public00888867371903
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K231857
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model NumberTIGHTROPE® II ABS, IMPLANT OPEN
Device Catalogue NumberAR-1588TN-21
Device Lot Number12613419
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2021
Initial Report FDA Received Date05/02/2024
Date Device Manufactured01/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown